Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/44791
Title: On the molecular theory of aqueous electrolyte solutions. I. The solution of the RHNC approximation for models in finite concentration
Authors: Kusalik, Peter G.
Patey. G. N.
Keywords: Chemistry
Issue Date: 1988
Publisher: American Institute of Physics
Citation: Kusalik, P. G. and Patey, G. N. (1988). "On the molecular theory of aqueous electrolyte solutions. I. The solution of the RHNC approximation for models in finite concentration". Journal of Chemical Physics, Vol. 88(12): 7715-7738.
Description: http://jcp.aip.org/jcp/copyright.jsp
URI: http://hdl.handle.net/1880/44791
ISSN: 0021-9606
Appears in Collections:Kusalik, Peter G.

Files in This Item:
File Description SizeFormat 
JCP_Kusalik_1988_On_the_molecular_I.pdf2.06 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.